American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] John McCarthy. A ``Tits-alternative'' for subgroups of surface mapping class groups . Trans. Amer. Math. Soc. 291 (1985) 583-612. MR 800253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert H. Lewis. Homology and cell structure of nilpotent spaces . Trans. Amer. Math. Soc. 290 (1985) 747-760. MR 792825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel S. Silver. Surgery in dimension four and noncompact $5$-manifolds . Trans. Amer. Math. Soc. 288 (1985) 43-50. MR 773045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Steven Plotnick. Circle actions and fundamental groups for homology $4$-spheres . Trans. Amer. Math. Soc. 273 (1982) 393-404. MR 664051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Akio Kawauchi. On a $4$-manifold homology equivalent to a bouquet of surfaces . Trans. Amer. Math. Soc. 262 (1980) 95-112. MR 583848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Hassler Whitney. A characterization of the closed $2$-cell . Trans. Amer. Math. Soc. 35 (1933) 261-273. MR 1501683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. L. Wilder. A converse of the Jordan-Brouwer separation theorem in three dimensions . Trans. Amer. Math. Soc. 32 (1930) 632-657. MR 1501556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert L. Moore. Concerning certain equicontinuous systems of curves . Trans. Amer. Math. Soc. 22 (1921) 41-55. MR 1501158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] John Robert Kline. Concerning approachability of simple closed and open curves . Trans. Amer. Math. Soc. 21 (1920) 451-458. MR 1501155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Robert L. Moore. Concerning simple continuous curves . Trans. Amer. Math. Soc. 21 (1920) 333-347. MR 1501148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. R. Kline. The converse of the theorem concerning the division of a plane by an open curve . Trans. Amer. Math. Soc. 18 (1917) 177-184. MR 1501068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2